Ask an expert
Question

13 Feb 2006

contraception
Hi all
Please can someone help me. I have been on all hormonal contracepives. the pill, the injection etc. i am highly sensitive to it and get bad bad pigmentation on my face (the one shaped like a butterfly) now i am very pale so this sticks out like a beacon. I have not been on any contrceptives for over 2 years (my husband and i have just been using condoms, cause if i get pregnent it won't be the end og the world) and yet my marks are still as dark as ever even after 2 years. now 4 months ago my gynae inserted a copper coil loop to try because it is not hormonal. i am now getting it taken out becuase every day i have to take heavy painkillers cause i have contant pain fromt he loop. so basically i am gonna be on nothing again. what can i take?? and how do i get rid of these pigmentation marks?
Answer 367 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can try Skinoren for the pigmentation. You would have to use it regularly for at least 6 months before seeing any effect. Also use a good sunblock.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.